# SDR DHL2004760011

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Not Seated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF SLW, RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUM.  FOUND PIN "A" AT CONNECTOR D298 UNSEATED ON NOSE GEAR LOCKED SWITCH.  RESEATED PIN "A" NOSE GEAR LOCKED SWITCH.  INDICATION LIGHT TEST NORMAL IAW ASTAR M/M 32-61-71.
